# SDR SWIA2020090152113

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BEAM ATTACHMENT CLIP AT OBD SIDE RBL 9.0 BEAM FS 280.00 CRACKED.   (C-CHECK) RO 8/28/2020    COMPLIED WITH REPAIR ON FLOOR BEAM ATTACHMENT CLIPS, AT FS280.00 RBL9  OUTBD SIDE, REF REO.
